# SDR UIEA2017081701499

- Difficulty date: August 19, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02025105
- Part serial: 000314
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B MID FLAP UPPER ECENTER SECTION PANEL HAS DELAMINATION. REPLACED LT I/B MID FLAP UPPER CENTER SECTION PANEL IAW EA 747-5753-28-A6917 AND EO1957A317.
